# SDR COZA20191213129

- Difficulty date: December 11, 2019
- Submitted: December 14, 2019
- Operation: Air carrier
- Aircraft: N415PP
- Make and model: Cessna 525B
- Aircraft serial: 525B0013
- Aircraft time: 2,477 hours, 1,953 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pin
- Condition: Detached
- Location: Elev Trim Wheel
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

THE ELEVATOR TRIM WHEEL INDICATION GUIDE PIN CAME OUT OF THE GROOVE ON THE ELEVATOR TRIM WHEEL.  THE GUIDE PIN JUMPED FORWARD TO ANOTHER GROOVE BECAUSE IT IS SPRING LOADED FORWARD.  THE TRIM INDICATOR IS RELIED ON TO BE ACCURATE TO DETERMINE TAKE OFF CONFIGURATION.  THE PILOTS SET THE ELEVATOR TRIM INDICATOR IN THE TAKE OFF BAND AND PROCEEDED TO TAKE OFF WITH THE ELEVATOR TRIM TABS BEING ALMOST FULL NOSE UP.  THE ELEVATOR TRIM WHEEL ATTACHING SCREWS WERE FOUND TIGHT.  THE GUIDE PIN ARM WAS FOUND SLIGHTLY BENT WHICH MAY HAVE CONTRIBUTED TO THE PIN JUMPING OUT OF THE GROOVE ON THE WHEEL.  THE GUIDE PIN WAS PLACED BACK IN THE CORRECT GROOVE WITH POSITIVE ENGAGEMENT AND THE ELEVATOR TRIM SYSTEM WAS CHECKED FOR CORRECT RIGGING.
